Parkinson's Movement

Has anyone managed to lose weight by joining a Slimming club?

I have gained weight and cannot shift it. I am on Stalevo, Requip and Sinemet CR at night. I have recently developed sciatica. I need to lose weight. I have always been slim, now I am not. I am seriously considering joining Slimming World and was wondering if anyone has managed to lose any weight this way, or would I just be wasting money? I am a slim person in a fat persons body. I exercise regularly. I believe that exercise is the key to fighting Parkinsons. I may have Parkinsons, but it does not have me - yet!!

6 Replies
oldestnewest

I take Stalevo, Requip XL, Madopar MR, and Fluoxetine, and I am battling my weight too. I have lost just over a stone with Slimming World, but it is hard going as my willpower is almost non - existant ! Good luck xx

Reply

nhi sue

egood to see yhou posting again

i do not have the weight problem at present but i do ujnderstand hwo u feel - a slim person in a fat woman's boddy

i asgaree exercise si crucial to keepign fit /oens self esteem /etc

but what exercise do

u do?

i cannot swim any longer snd the chsnging rooms and showers rtoo dangerous

I WALK A LIKTTLE WITH AN ARM TO HODL ON TO BUT MY RIGHT ANKLWADM KKNEE ARE GIVEING ME GIP AS I ALWAYS FALL T O THE RIGHT

SO I DID DA 3 MILE WALK IN SCOTLAND A FEW WEEKS AGO WHICH NEARLY KILLED ME= THE ANXIEEY OFGOING DOWN HILL WAS HORRIBEL FOR EM AND I DID NOT CO[E WITH WIWT

UWT TODYA IS ANOTHER DAY AND I AM HOEPING NOT TO FALL MJUCH TODAY

- DENTAL APP THTIS AM WHICH WILL SOR TME OUT (HOPEFULLY)

i AM RAMBLIENG

LOL JILL

:-)

Reply

CRIKEY JILL - HOW ON EARTH DID YOU MANAGE TO DO A WALK OF THAT LENGTH -- GOOD FIR YOU DEAR

LOVE SHASHA XXX

Reply

I lost 30 lbs when I went off the Requip! nasty stuff

Reply

I totaly agree with you about Requip I have been on it for 5 years and put on 2st I am slowly coming off it now down to 2req and have lost half a stone in 3weeks the trouble is my sinemet is being increased so i await the side effects with baited breath

Reply

It certainly does seem to be that Requip is the cause of our weight gain.At the moment I am reasonably well controlled so I am loathe to change things. It has taken a long time and trial and error to arrive here I am on a cocktail of drugs. I know they won't last for ever and I shall come off as soon as I can.

Reply

You may also like...